# SDR JJBA20240808001

- Difficulty date: June 17, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 39,743 hours, 26,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INSIDE TOP MID PORTION OF BUMPER PLATE, APPROX 5 IN THE LENGTH FROM TOP DOWN. AFTER CLEANING BUMPER PLATE NO CORROSION FOUND.
